# SDR AALA202103239005

- Difficulty date: March 18, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 21,142 hours, 5,862 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH CREW REPORTED A FLIGHT CONTROL FLAPS LOCKED MESSAGE AND ABORTED THE APROACH AND PERFORMED A GO AROUND. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-830A WITH NO FAULTS BEING NOTED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
